# SDR COMA0060184

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STABILIZER AND MACH TRIM CAUTION MESSAGE.  COULD NOT DUPLICATE.  NO FAULT CODES IN COMPUTER.  SYSTEM CHECKS NORMAL.
